# SDR MALA050639

- Difficulty date: August 11, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 13,613 hours, 12,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C3 INSPECTION, FOUND THE FLOOR SUPPORT BRACKET AT FRAME 35 IN THE AFT CARGO BAY CRACKED AND CORRODED.
